Publications

Filter

Show all

114 entries « 1 of 3 »

2021

Leonel Badilla; Dante Carrasco-Olivera; Victor F. Sirvent; Helmuth Villavicencio

Topological stability for fuzzy expansive maps Journal Article Forthcoming

Fuzzy Sets and Systems, Forthcoming.

Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Carlos Morales; Helmuth Villavicencio

Stability and expansivity of tent map Journal Article Forthcoming

Proc. Amer. Math. Soc, Forthcoming.

Etiquetas: dynamical systems, GISDA

2020

Dante Carrasco-Olivera; Roger Metzger; Carlos Morales

Logarithmic expansion, entropy, and dimension for set-valued maps Journal Article

Togi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 178 , pp. 31-40, 2020.

Links | Etiquetas: dynamical systems, GISDA

Hubert Pickmann-Soto; Susana Arela; Juan C Egaña; Dante Carrasco-Olivera

Inverse eigenproblems of real symmetric doubly arrowhead matrices Journal Article

Proyecciones, 39 (5), pp. 1315-1331, 2020.

Etiquetas: dynamical systems, GISDA

Jesús Aponte; Dante Carrasco-Olivera; Keonhee Lee; Carlos Morales

Some generalizations of distality Journal Article

Topol. Methods Nonlinear Anal., 55 (2), pp. 533-552, 2020.

Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Limit cycles of a perturbation of a polynomial Ħamiltonian systems of degree 4 symmetric with respect to the origin Journal Article

Canad. Math. Bull., 63 (3), pp. 547–561, 2020, ISSN: 0008-4395.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudia Valls

Global dynamics of a Lotka-Volterra system in $Bbb R^3$ Journal Article

J. Nonlinear Math. Phys., 27 (3), pp. 509–519, 2020, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudia Valls

On the global dynamics of a three-dimensional forced-damped differential system Journal Article

J. Nonlinear Math. Phys., 27 (3), pp. 414–428, 2020, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez

Dynamics of a family of Lotka-Volterra systems in $Bbb R^3$ Journal Article

Nonlinear Anal., 199 , pp. 111915, 15, 2020, ISSN: 0362-546X.

Links | Etiquetas: dynamical systems, GISDA

Y. Paulina Martínez; Claudia Valls

On the global dynamics and integrability of the chemostat system Journal Article

Nonlinear Anal. Real World Appl., 53 , pp. 103051, 27, 2020, ISSN: 1468-1218.

Links | Etiquetas: dynamical systems, GISDA

Salomón Rebollo-Perdomo; Marco Uribe

Number of zeros of complete abelian integrals for a primitive rational polynomial with non-trivial global monodromy Journal Article

Bull. Braz. Math. Soc. (N.S.), 51 (3), pp. 697–717, 2020, ISSN: 1678-7544.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Álvarez; Samuel Castillo; Manuel Pinto

$(ømega,c)$-asymptotically periodic functions, first-order Cauchy problem, and Lasota-Wazewska model with unbounded oscillating production of red cells Journal Article

Math. Methods Appl. Sci., 43 (1), pp. 305–319, 2020, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo

Bifurcations in the quasispecies model for cancer growth dynamics Journal Article

Nonlinear Stud., 27 (2), pp. 357–366, 2020, ISSN: 1359-8678.

Etiquetas: dynamical systems, GISDA

Francisco Crespo; Sebastián Ferrer; Jan-Cees van der Meer

$(SO(3) times Bbb T^4)$-reduction and relative equilibria for a radial axisymmetric intermediary model for roto-orbital motion Journal Article

J. Geom. Phys., 150 , pp. 103611, 15, 2020, ISSN: 0393-0440.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Stefanella Boatto; Thierry Combot; Gladston Duarte; Teresinha J Stuchi

$N$-body Đynamics on an Infinite Cylinder: the Ŧopological Signature in the Đynamics Journal Article

Regul. Chaotic Dyn., 25 (1), pp. 78–110, 2020, ISSN: 1560-3547.

Links | Etiquetas: dynamical systems, GISDA

María Anacleto; Claudio Vidal

Dynamics of a delayed predator-prey model with Allee effect and Ħolling type II functional response Journal Article

Math. Methods Appl. Sci., 43 (9), pp. 5708–5728, 2020, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Stefanella Boatto; Claudio Vidal

Dynamics and bifurcation of passive tracers advected by a ring of point vortices on a sphere Journal Article

J. Math. Phys., 61 (5), pp. 052702, 26, 2020, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo; Claudio Vidal; Dilver Espejo

Normalization and existence of invariant ray solutions of a 2-DOF autonomous Ħamiltonian system with null frequencies Journal Article

Qual. Theory Dyn. Syst., 19 (1), pp. Paper No. 18, 32, 2020, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Francisco Crespo; Y. Paulina Martínez; Claudio Vidal

MĢehee blow-up of the Kepler problem on surfaces of constant curvature Journal Article

Qual. Theory Dyn. Syst., 19 (1), pp. Paper No. 13, 19, 2020, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Antonio Fernandes; Luis Fernando Mello; Claudio Vidal

On the uniqueness of the isoceles trapezoidal central configuration in the 4-body problem for power-law potentials Journal Article

Nonlinearity, 33 (1), pp. 388–407, 2020, ISSN: 0951-7715.

Links | Etiquetas: dynamical systems, GISDA

Manuel Falconi; Yrina Vera-Damián; Claudio Vidal

Predator interference in a Leslie-Gower intraguild predation model Journal Article

Nonlinear Anal. Real World Appl., 51 , pp. 102974, 37, 2020, ISSN: 1468-1218.

Links | Etiquetas: dynamical systems, GISDA

2019

Hubert Pickmann-Soto; Susana Arela; Juan C Egaña; Dante Carrasco-Olivera

On the inverse eigenproblem for symmetric and nonsymmetric arrowhead matrices Journal Article

Proyecciones, 38 (4), pp. 811–828, 2019, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Phase portraits of linear type centers of polynomial Ħamiltonian systems with Ħamiltonian function of degree 5 of the form $H=H_1(x)+H_2(y)$ Journal Article

Discrete Contin. Dyn. Syst., 39 (1), pp. 75–113, 2019, ISSN: 1078-0947.

Links | Etiquetas: dynamical systems, GISDA

Salomón Rebollo-Perdomo; Vanessa Salas-Mendoza

Medium amplitude limit cycles in second order perturbed polynomial Liénard systems Journal Article

J. Math. Anal. Appl., 473 (1), pp. 609–621, 2019, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Álvarez; Samuel Castillo; Manuel Pinto

$(ømega,c)$-pseudo periodic functions, first order Cauchy problem and Lasota-Wazewska model with ergodic and unbounded oscillating production of red cells Journal Article

Bound. Value Probl., pp. Paper No. 106, 20, 2019, ISSN: 1687-2762.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto; Ricardo Torres

Asymptotic formulae for solutions to impulsive differential equations with piecewise constant argument of generalized type Journal Article

Electron. J. Differential Equations, pp. Paper No. 40, 22, 2019.

Etiquetas: dynamical systems, GISDA

Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Periodic solutions, KAM tori and bifurcations in a cosmology-inspired potential Journal Article

Nonlinearity, 32 (9), pp. 3406–3444, 2019, ISSN: 0951-7715.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Claudio Vidal

Dynamics and periodic solutions in cubic polynomial Ħamiltonian systems Journal Article

Qual. Theory Dyn. Syst., 18 (2), pp. 383–403, 2019, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Daniela Cárcamo; Claudio Vidal

Instability of equilibrium solutions of Ħamiltonian systems with $n$-degrees of freedom under the existence of multiple resonances and an application to the spatial satellite problem Journal Article

J. Dynam. Differential Equations, 31 (2), pp. 853–882, 2019, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Yrina Vera-Damián; Claudio Vidal; Eduardo González-Olivares

Dynamics and bifurcations of a modified Leslie-Gower-type model considering a Beddington-ĐeAngelis functional response Journal Article

Math. Methods Appl. Sci., 42 (9), pp. 3179–3210, 2019, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Periodic motion in non-axially symmetric galaxies Journal Article

J. Geom. Phys., 140 , pp. 1–9, 2019, ISSN: 0393-0440.

Links | Etiquetas: dynamical systems, GISDA

Joaquín Delgado; Claudio Vidal

Dynamics of the parabolic restricted collinear three-body problem Journal Article

SIAM J. Appl. Dyn. Syst., 18 (1), pp. 172–204, 2019.

Links | Etiquetas: dynamical systems, GISDA

2018

Sebastián Ferrer; Francisco Crespo

Alternative angle-based approach to the $CalKS$-map. An interpretation through symmetry and reduction Journal Article

J. Geom. Mech., 10 (3), pp. 359–372, 2018, ISSN: 1941-4889.

Links | Etiquetas: dynamical systems, GISDA

Antonio Cantero; Francisco Crespo; Sebastián Ferrer

The triaxiality role in the spin-orbit dynamics of a rigid body Journal Article

Appl. Math. Nonlinear Sci., 3 (1), pp. 187–208, 2018.

Links | Etiquetas: dynamical systems, GISDA

Edgardo Alvarez; Adrián Gómez; Manuel Pinto

$(ømega,c)$-periodic functions and mild solutions to abstract fractional integro-differential equations Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. Paper No. 16, 8, 2018.

Links | Etiquetas: dynamical systems, GISDA

Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Dynamics in the charged restricted circular three-body problem Journal Article

J. Dynam. Differential Equations, 30 (4), pp. 1757–1774, 2018, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Ernesto Pérez-Chavela; Claudio Vidal

Regularization of the circular restricted three body problem on surfaces of constant curvature Journal Article

J. Dynam. Differential Equations, 30 (4), pp. 1607–1626, 2018, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Daniela Cárcamo; Claudio Vidal

Instability of equilibrium solutions of Ħamiltonian systems with $n$-degrees of freedom under the existence of a single resonance and an invariant ray Journal Article

J. Differential Equations, 265 (12), pp. 6295–6315, 2018, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Ernesto Pérez-Chavela; Claudio Vidal

The restricted three body problem on surfaces of constant curvature Journal Article

J. Differential Equations, 265 (9), pp. 4486–4529, 2018, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Luis del Campo; Manuel Pinto; Claudio Vidal

Bounded and periodic solutions for abstract functional difference equations with summable dichotomies: applications to Volterra systems Journal Article

Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 61(109) (3), pp. 279–292, 2018, ISSN: 1220-3874.

Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Dynamics of axially symmetric perturbed Ħamiltonians in $1:1:1$ resonance Journal Article

J. Nonlinear Sci., 28 (4), pp. 1293–1359, 2018, ISSN: 0938-8974.

Links | Etiquetas: dynamical systems, GISDA

Salomón Rebollo-Perdomo; Claudio Vidal

Bifurcation of limit cycles for a family of perturbed Kukles differential systems Journal Article

Discrete Contin. Dyn. Syst., 38 (8), pp. 4189–4202, 2018, ISSN: 1078-0947.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Y. Paulina Martínez; Claudio Vidal

Linear type centers of polynomial Ħamiltonian systems with nonlinearities of degree 4 symmetric with respect to the $y$-axis Journal Article

Discrete Contin. Dyn. Syst. Ser. B, 23 (2), pp. 887–912, 2018, ISSN: 1531-3492.

Links | Etiquetas: dynamical systems, GISDA

Rigoberto Medina; Carlos Martinez; Claudio Vidal

Exponential stability criteria for systems with multiple time delays Journal Article

IMA J. Math. Control Inform., 35 (suppl.), pp. i73–i88, 2018, ISSN: 0265-0754.

Links | Etiquetas: dynamical systems, GISDA

Fabio dos Santos; Claudio Vidal

Stability of equilibrium solutions of Ħamiltonian systems with $n$-degrees of freedom and single resonance in the critical case Journal Article

J. Differential Equations, 264 (8), pp. 5152–5179, 2018, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

2017

Dante Carrasco-Olivera; Bernardo San Martín

On the $Cal K^*$-expansiveness of the Rovella attractor Journal Article

Bull. Braz. Math. Soc. (N.S.), 48 (4), pp. 649–662, 2017, ISSN: 1678-7544.

Links | Etiquetas: dynamical systems, GISDA

Alfonso Artigue; Dante Carrasco-Olivera; Ignacio Monteverde

Polynomial entropy and expansivity Journal Article

Acta Math. Hungar., 152 (1), pp. 140–149, 2017, ISSN: 0236-5294.

Links | Etiquetas: dynamical systems, GISDA

Juan Carmona; Dante Carrasco-Olivera; Bernardo San Martín

On the $C^1$ robust transitivity of the geometric Lorenz attractor Journal Article

J. Differential Equations, 262 (12), pp. 5928–5938, 2017, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Salomón Rebollo-Perdomo

Poincaré-Pontryagin-Melnikov functions for a type of perturbed degenerate Ħamiltonian equations Journal Article

Qual. Theory Dyn. Syst., 16 (1), pp. 149–174, 2017, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Adrián Gómez; Nolbert Morales

An approximation to the minimum traveling wave for the delayed diffusive Nicholson's blowflies equation Journal Article

Math. Methods Appl. Sci., 40 (15), pp. 5478–5483, 2017, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

114 entries « 1 of 3 »